MathSciNet Relay Station
MathSciNet bibliographic data
MR1973308 60H10 (34K20 34K50)
Appleby, John A. D.; Reynolds, David W. Non-exponential stability of scalar stochastic Volterra equations. Statist. Probab. Lett. 62 (2003), no. 4, 335–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement